# SDR DU4R2006407

- Difficulty date: April 24, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N628DL
- Make and model: Boeing 757232
- Aircraft serial: 22918
- Aircraft time: 62,935 hours, 31,000 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1640-1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FLOOR STRUCTURE AT R-4 DOOR BETWEEN BS 1640 AND BS 1681.  REMOVED CORRODED FLOOR SUPPORT.  FABRICATED AND INSTALLED FORMED SECTION REPAIRS 3.5" BY 2.25" BY 1" AND 3-9/16" BY 1-5/8" BY 11/16" FROM 7075-T6 .080" AND 1-3/4" BY 5/8" AND 1-3/8" BY 1" FROM 7075-T6 .071" IAW B757 SRM 51-20-01, 51-30-01 AND 51-40-02.
